Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 32, Issue 2, Pages 81-92

Spaces whose only finite-sheeted covers are themselves. Part I

Department of Mathematics, Bradley University, Peoria 61625, IL, USA

Received 15 September 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This is a survey of results and open questions related to the topology of spaces that have no nontrivial finite-sheeted covers.